On some difference sequence spaces of interval numbers.

Resumen

In this paper we introduce the sequence spaces c0i(∆) ,ci(∆) and li ∞(∆) of interval numbers and study some of their algebraic and topological properties. Also we investigate some inclusion relations related to these spaces.

Biografía del autor

Binod Chandra Tripathy, Tripura University.
Department of Mathematics.
Shyamal Debnath, Tripura University.
Department of Mathematics.
Subrata Saha, Tripura University.
Department of Mathematics.

Citas

A. Esi, Double lacunary Sequence Spaces of Double Sequence of Interval Numbers, Proyec. J. Math., 31(2), pp. 219-233, (2002).

A. Esi, Lacunary Sequence Spaces of Interval Numbers, Thai J. Math., 10(2), pp. 445-451, (2012).

A. J. Dutta; Class of p-absolutely summable sequences of interval numbers, New Trends in Analysis and Interdisiplinary Applications, Proc. 10th ISAAC Congress, (Springer), pp. 455-461, (2015).

B. C. Tripathy and A Baruah, New type of difference sequence spaces of fuzzy real numbers, Math. Model. & Anal., 14(3), pp. 391-397 (2009).

B. C. Tripathy and M. Sen, On generalized statistically convergent sequences, Indian J. Pure Appl. Math., 32(11), pp. 1689-1694 (2001).

B. C. Tripathy and S. Debnath, On generalized difference sequence spaces of fuzzy numbers, Acta Scientiarum. Technology, 35(1), pp. 117-121, (2013).

H. Kizmaz, On certain sequence spaces, Canada. Math. Bull. 24, pp. 169-176, (1981).

Kuo- Ping Chiao, Fundamental Properties of Interval Vector maxnorm, Tamsui Oxford J. Math. Sci., 18 (2), pp. 219-233, (2002).

M. Et and R. Colak, On some generalized difference sequence spaces, Soochow J. of Math., 21, pp. 377-386 (1995).

M. Sengonul and A. Eryilamz, On the Sequence Spaces of Interval Numbers, Thai J. Math. , 8(3), pp. 503-510, (2010).

P. K. Kamthan and M. Gupta, Sequence Spaces and Series, Marcel Dekker, (1981).

P. S. Dwyer, Linear Computation, New York, Wiley, (1951).

P. S. Dwyer, Erros of Matrix Computation, Simultaneous Equations and Eigenvalues, National Bureu of Standarts, Applied Mathematics Series, 29, pp. 49-58, (1953).

P. S. Fischer, Automatic Propagated and Round-off Error Analysis, Paper presented at the 13th national meeting of the Association for Computing Machinary, June (1958).

R. E. Moore, Automatic Error Analysis in Digital Computation, LSMD-48421, Lockheed Missiles and Space Company, (1959).

R. E. Moore and C. T. Yang, Theory of an Interval Algebra and Its Application to Numeric Analysis, RAAG Memories II, Gaukutsu Bunken Fukeyu-kai, Tokyo, (1962).

S. Debnath, B. Sarma and S. Saha, On some sequence spaces of interval vectors, Afr. Math., 26 (5), pp. 673-678, (2015).

S. Debnath, A. J. Dutta and S. Saha, Regular matrix of interval numbers based on Fibonacci numbers, Afr. Math. , 26(7), pp. 1379-1385, (2015).

S. Debnath and S. Saha, On Statistically Convergent Sequence Spaces of Interval Numbers, Proceedings of IMBICV-(3), pp. 178-182, (2014) .(ISSN-978-81-925832-28).

S. Debnath and S. Saha, Some Statistically Convergent Difference Sequence Spaces of Interval Numbers, ROMAI J., 12(1), pp. 53-59, (2016).

S. Debnath and S. Saha, On Statistically Convergent Sequence Spaces of Two Dimensional Interval Vectors, J. Indian Academy of Mathematics, 38(1), pp. 29-37, (2016).

S. Debnath and S. Saha, Matrix Transformation on Statistically Convergent Sequence Spaces of Interval Number Sequences, Proec. J Math., 35 (1), pp. 187-195, (2016).

Publicado
2018-11-22
Cómo citar
Tripathy, B., Debnath, S., & Saha, S. (2018). On some difference sequence spaces of interval numbers. Proyecciones. Revista De Matemática, 37(4), 603-612. Recuperado a partir de http://www.revistaproyecciones.cl/article/view/3270
Sección
Artículos

Artículos más leídos del mismo autor/a